Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

So I'm on day ten of accutane and I'm starting to get tons of comedones, like those tiny little, under the skin, skin color, not red or inflamed things. Before this I only had a tiny group of them on my forehead that have been there for almost 9 months but since I started tane I'm getting a bunch of them. Anyone else get these things? I CAN NOT STAND THESE THINGS!!! I would rather have actual pimples because at least those go away but these things never go away, they just sit there, for months and months. Will the tane help these? I really feels like they're not gonna go away unless I do chemical peels or something, which I obviously can't do right now. It's so frustrating.

Link to comment
Share on other sites

I'm using Mino and I'll gotten countless as well.

I'm hoping this is just an early phase..

I had many before I started Mino.. but they better all go away bc, i agree, they more annoying than pimples bc they don't do anything.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×